# SDR UALA2012082104649

- Difficulty date: August 17, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 44,348 hours, 9,638 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 213
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER AND BATTERY VOLTS READING LOW.  REPLACED MAIN BATTERY CHARGER AND MAIN BATTERY PER MM.  BATTERY VOLTS AND CHARGER CHECKS OKAY.
